# SDR SWAA2024100228401

- Difficulty date: August 20, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE - MULTIPLE SPOTS CORROSION ON L/H MOP SILL BS 947+5.5; BS 947+7.5; BS 947+12; BS 947+17.5; LBL 51 WL<[01] REMOVED AND REPLACED MOP SILL AT BS907 - BS1006; LBL50; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG: 147A8501 REV: B.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
